# SDR CALA0600072

- Difficulty date: February 27, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N14337
- Make and model: Boeing 7373T0
- Aircraft serial: 23575
- Aircraft time: 60,422 hours, 27,203 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6345769
- Condition: Corroded
- Location: Bs 440-460 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 27L IN FORWARD BAGGAGE BIN CORRODED AT STA 440-460.  AN ANGLE REPAIR WAS INSTALLED IAW SRM 53-00-03, FIGURE 201, DETAIL VI.
